ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2013

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | E | G | L | N | P | S | T | Б | Г | Д | З | К | М | Н | П | С | Т | Х
Number of items: 48.

A

Ali Raeisian, S. M. (2013) On an effective solution of the Riemann problem for third order improperly elliptic equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 43-50. ISSN 00002-3043

Ambartzumian, R. V. (2013) Parallel X-ray tomography of convex domains as a search problem in two dimensions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 37-52. ISSN 00002-3043

Ambartzumian, R. V. (2013) Sevan methodologies revisited: Random line processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 9-36. ISSN 00002-3043

Aouf, M. K. and Seoudy, T. M. (2013) Some properties of certain classes of p-valent functions defined by the Hadamard product. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 3-14. ISSN 00002-3043

B

Banerjee, Abhijit and Majumder, Sujoy (2013) Meromorphic functions with deficiencies generating unique range sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 15-26. ISSN 00002-3043

Biehler, Eike (2013) Proofs of the conjectures by Mecke for mixed line-generated tessellations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 27-40. ISSN 00002-3043

E

Editorial, Board (2013) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). ISSN 00002-3043

Editorial, Board (2013) Рубен Викторович Амбарцумян. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 3-8. ISSN 00002-3043

Editorial, Board (2013) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). ISSN 00002-3043

Editorial, Board (2013) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). ISSN 00002-3043

Editorial, Board (2013) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). ISSN 00002-3043

Editorial, Board (2013) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (3). ISSN 00002-3043

Editorial, Board (2013) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (3). ISSN 00002-3043

Editorial, Board (2013) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). ISSN 00002-3043

Editorial, Board (2013) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). ISSN 00002-3043

Editorial, Board (2013) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). ISSN 00002-3043

Editorial, Board (2013) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). ISSN 00002-3043

Editorial, Board (2013) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). ISSN 00002-3043

Editorial, Board (2013) Содержание тома 48. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 138-139. ISSN 00002-3043

Editorial, Board (2013) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). ISSN 00002-3043

G

Gomes, D. A. and Voskanyan, V. K. (2013) Extended mean field games. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 63-76. ISSN 00002-3043

L

Liu, Xia and Zhang, Yuanbiao and Shi, Haiping and Deng, Xiaoqing (2013) Boundary value problems of second order nonlinear difference equations with Jacobi operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 123-137. ISSN 00002-3043

N

Nyamoradi, Nemat (2013) Positive solutions for multi-point boundary value problems for nonlinear fractional differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 63-80. ISSN 00002-3043

P

Peyghan, E. and Tayebi, A. and Nourmohammadifar, L. (2013) Cheeger-Gromoll type metrics on the (1, 1)-tensor bundles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 59-70. ISSN 00002-3043

S

Sandor, Krenedits (2013) On Mockenhoupt's conjecture in the Hardy-Littlewood majorant problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (3). pp. 43-72. ISSN 00002-3043

T

Tang, Lin (2013) A weighted transplantation theorem for Laguerre function expansions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 41-62. ISSN 00002-3043

Tatar, N. (2013) On a non-dissipative Kirchhoff viscoelastic problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 112-122. ISSN 00002-3043

Б

Багдасарян, А. Г. (2013) Некоторые задачи о коммутативности интерполяционных функторов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (3). pp. 3-24. ISSN 00002-3043

Бархударян, Р. Г. (2013) О явлении Гиббса для разложений по собственным функциям краевой задачи для системы Дирака. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 3-12. ISSN 00002-3043

Г

Гаспарян, А. and Оганян, В. К. (2013) Восстановление треугольников по ковариограмме. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (3). pp. 25-42. ISSN 00002-3043

Геворкян, Г. Г. (2013) О рядах по общей системе Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). pp. 3-30. ISSN 00002-3043

Д

Давидов, С. С. (2013) Об обратимых алгебрах линейных над абелевой группой. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 13-26. ISSN 00002-3043

Джрбашян, А. М. and Диаз, Э. (2013) О потенциалах Грина с ограниченными квадратичными интегральными средними. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 27-34. ISSN 00002-3043

З

Закарян, М. (2013) Оценки для гармонически сопряженной функции и для системы Риса. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 3-14. ISSN 00002-3043

Закарян, М. А. (2013) Операторы Теплица и Ганкеля на весовых пространствах типа Бергмана-Джрбашяна гармонических в единичном шаре. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). pp. 31-48. ISSN 00002-3043

К

Казарян, Г. Г. (2013) О гладких решениях одного класса почти гипоэллиптических уравнений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 35-51. ISSN 00002-3043

Карагулян, Г. А. (2013) Эквивалентность мартингалов и некоторые смежные вопросы. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 15-38. ISSN 00002-3043

Караханян, М. И. and Камалян, Г. А. (2013) Одно замечание о коммутативности образа A-значной аналитической функции. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 39-42. ISSN 00002-3043

М

Мовсисян, Ю. М. and Асланян, В. А. (2013) Алгебра со сверхтождествами многообразия алгебр Де Моргана. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). pp. 49-62. ISSN 00002-3043

Мовсисян, Ю. М. and Асланян, В. А. (2013) Подпрямо неразложимые алгебры со сверхтождествами многообразия алгебр Де Моргана. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 52-58. ISSN 00002-3043

Н

Нахапетян, Б. С. and Оромян, Г. Т. (2013) Алгебраический подход к вопросу описания спецификаций одноточечными подсистемами. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 71-78. ISSN 00002-3043

Нахапетян, Б. С. and Хачатрян, Л. А. (2013) Принцип рандомизации в построении многомерных мартингалов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 53-70. ISSN 00002-3043

П

Петросян, В. Г. (2013) Оценки мер исключительности исключительных значений ассоциированных с логарифмическими производными мероморфных функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 71-81. ISSN 00002-3043

Погосян, А. (2013) О сходимости рационально-тригонометрическо-полиномиальных аппроксимаций реализованных по корням полиномов Лагерра. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 82-91. ISSN 00002-3043

С

Сагателян, В. К. (2013) Предельные соотношения для рекордов с подверждением. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 92-100. ISSN 00002-3043

Т

Таслакян, А. К. (2013) Оценка производных квазиполиномов из системы Мюнтца. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 101-111. ISSN 00002-3043

Тепоян, В. А. (2013) Об изометрических представлениях полугруппы Z+nf1g. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 51-62. ISSN 00002-3043

Х

Хачатрян, Х. А. and Броян, М. ф. (2013) Однопараметрическое семейство положительных решений для одного класса нелинейных бесконечных алгебраических систем с матрицами типа Теплица-Ганкеля. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). pp. 63-78. ISSN 00002-3043

This list was generated on Sat Dec 15 04:36:04 2018 AMT.